On anti-pentadiagonal persymmetric Hankel matrices with perturbed corners

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we express the eigenvalues of real anti-pentadiagonal persymmetric Hankel matrices with perturbed corners as the zeros of explicit rational functions. From these prescribed eigenvalues we give an orthogonal diagonalization for these matrices and a formula to compute its integer powers. In particular, an explicit expression not depending on any unknown parameter for the determinant and the inverse of complex anti-pentadiagonal persymmetric Hankel matrices with perturbed corners is provided.

Original languageEnglish
Pages (from-to)415-426
Number of pages12
JournalComputers and Mathematics with Applications
Volume72
Issue number3
DOIs
Publication statusPublished - 1 Aug 2016

    Fingerprint

Keywords

  • Anti-pentadiagonal matrix
  • Eigenvalue
  • Eigenvector
  • Hankel matrix
  • Orthogonal diagonalization

Cite this